# SDR ASAA2016012515000

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,871 hours, 2,916 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE STARTS AUXILIARY PITOT LIGHT CAME ON WITH MASTER CAUTION.  CYCLED RT PITOT HEAT SWITCH AUXILIARY PITOT LIGHT WENT OUT.  NO LIGHT CAME ON WITH RECALL PRESSED.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 30-31, TASK 801. THE INITIAL EVALUATION. NO FAULTS NOTED.
